| Model Number |
24967 |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Inadequate User Interface (2958)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient connector lost telemetry with the cardiovascular implantable electronic device (cied) and the connection could not be re-established, despite placing the patient connector closer to the implantable device and turning off the host tablets wireless fidelity (wifi).It was noted that the mobile programmer application indicated the patient connectors loss of telemetry by the red interlock symbol and that question mark symbols were displayed in place of the programmed parameters.Troubleshooting steps were taken to end the session and force close and re-open the mobile programmer application to finalize programming which resolved the issue.No patient complications have been reported as a result of this event.Application version: 4.5.2 host tablet os version: 26.1.
Additional Manufacturer Narrative
Product analysis: performance data collected from the mobile programmer was received and analyzed.Analysis of the service logs confirmed the customer comment that the patient connector lost telemetry.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.